# SDR 2006FA0000456

- Difficulty date: April 18, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N3149P
- Make and model: Beech 58
- Aircraft serial: TH1470
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 1315620
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CYLINDER CRACKED AFT OF VALVES.  (STILL HAD GOOD COMPRESSION COULD HEAR AIR.) (LT ENGINE) (K)
